# SDR SWIA20230723

- Difficulty date: July 23, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING-PLANK ACCESS HOLE 640BB HAS CORROSION AROUND THE CIRCUMFRENCE.     (C-CHECK RO 9/13/2023)    REMOVED CORROSION FROM RH WING PLANK ACCESS HOLE 640BB AND FOUND REWORKED AREA TO BE ACCEPTABLE AS IS REF REO 601R-57-21-3782 REV -- 2023-08-16 AND REO 601R-57-21-030 REV -L 2014-02-05. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKYREPAIR WAS BLEND OUT ONLY, WEIGHT CHANGE NEGLIGIBLE
